Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 63, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 15, 2009, 2:38 PM MDT for Larimer County, Weld County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 2:38 PM MDT (20:38 UTC)
- Expired
- Jun 15, 2009, 3:03 PM MDT
- In force
- 25 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 62 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:50 PM MDT | HAIL 1 | 3 Ne Fort Collins, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:34 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 152038 SVRBOU COC069-123-152130- /O.NEW.KBOU.SV.W.0063.090615T2038Z-090615T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 238 PM MDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 330 PM MDT * AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES NORTHEAST OF TIMNATH...OR 7 MILES EAST OF FORT COLLINS...MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDSOR... WELLINGTON...TIMNATH...SEVERANCE...PIERCE...NUNN...LUCERNE... HARMONY...EATON...AULT...NORTHERN GREELEY AND FORT COLLINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4070 10465 4044 10466 4044 10509 4071 10509 TIME...MOT...LOC 2039Z 271DEG 17KT 4056 10495 $$
1 follow-up statement
000 WWUS55 KBOU 152103 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 303 PM MDT MON JUN 15 2009 COC069-123-152113- /O.CAN.KBOU.SV.W.0063.000000T0000Z-090615T2130Z/ LARIMER CO-WELD CO- 303 PM MDT MON JUN 15 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WELD AND EAST CENTRAL LARIMER COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4070 10465 4044 10466 4044 10509 4071 10509 TIME...MOT...LOC 2103Z 271DEG 17KT 4056 10480 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:15 AM MDT, 11 hours 23 minutes earlier.
Area forecast discussion, Jun 15, 3:15 AM MDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 AM MDT MON JUN 15 2009 .SHORT TERM...ISOLATED CONVECTION HAS DEVELOPED OVER THE PAST SEVERAL HOURS OVER PORTIONS OF THE CWA AS ANOTHER WEAK IMPULSE RIDES ALONG THE 65KT JET STREAK ACROSS WESTERN CO. MEANWHILE...WEAK SURFACE BASED SURGES CONTINUE TO KEEP LOW LEVEL MOISTURE INTACT ALONG THE FRONT RANGE WITH DEWPOINTS HOLDING IN THE UPPER 40S AND LOWER 50S. WILL CONTINUE TO MENTION SOME PATCHY FOG WITH LOW T/TD SPREADS BUT HARD TO GET A GOOD GAUGE OF THE LOW LVL MSTR WITH QUITE A BIT OF MID-HIGHER DECK CLOUDS AROUND. EXPECT COVERAGE IS RATHER PATCHY AND CONFINED TO LOW LYING AREAS. WILL ALSO ADD LOW POPS FOR THE ONGOING CONVECTION WHICH PROBABLY WILL NOT COMPLETELY END. THE OVERALL SYNOPTIC PATTERN HAS NOT CHANGED WITH THE BROAD UPPER LEVEL TROF ACROSS MUCH OF THE WEST COAST AS IMPULSES CONTINUE RIDE THE BASE OF THE TROF AND THEN EJECT NORTHEAST INTO COLORADO. ANOTHER IMPULSE NOW OVER SRN CA WILL EJECT NORTHEAST INTO CO THIS AFTERNOON...AND HELP ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTHERN CO. FORECAST SOUNDINGS INDICATE CAPE VALUES 800-1500J/KG OVER THE FRONT RANGE AND UPWARDS OF 2000J/KG OVER THE FAR EASTERN PLAINS. CAPE VAULES ABOVE CAN BE REALIZED WITH MID-UPPER 70S FOR TEMPS AND DEWPOINTS IN THE MID 40S TO MID 50S. SO GIVEN ALL ABOVE...EXPECT SEVERE STORMS POSSIBLE AGAIN ANYWHERE ON THE NORTHEAST PLAINS...WITH PERHAPS THE STRONGEST STORMS EAST OF THE URBAN CORRIDOR AND ALONG THE PALMER DIVIDE WITH BETTER MOISTURE. MAIN IMPACT WILL BE LARGE HAIL AGAIN UP TO GOLF BALL SIZED AND DAMAGING WINDS. TORNADO THREAT AGAIN APPEARS LOWER...BUT CANT RULE THEM OUT GIVEN NUMEROUS BOUNDARIES LIKELY TO BE FLOATING AROUND. GIVEN THE TIMING OF TODAYS WAVE...EXPECT AN EARLY SHOW THIS AFTERNOON WITH A QUICK EXIT FROM WEST TO EAST LATER THIS AFTN/EVENING. .LONG TERM...NOT MANY CHANGES MADE TO FORECAST AS MODELS CONTINUE TO BE IN AGREEMENT WITH EACH OTHER AND CURRENT FORECAST. THE UPPER RIDGE BUILDS OVER THE STATE TUESDAY BRINGING WARMER AND DRIER AIR TUESDAY AND WEDNESDAY. EXPECTING MAX TEMPS IN THE 80S OVER THE PLAINS AND FRONT RANGE AND DEW POINTS IN THE 40S AND 50S. MODELS INDICATE THE AIRMASS WILL REMAIN SOMEWHAT UNSTABLE WITH CAPES UP TO 1500 J/KG TUESDAY AND WEDNESDAY BUT NOT MUCH MID AND LOW LEVEL MOISTURE TO WORK WITH. WILL ALSO SEE SOME WARMING ALOFT WHICH MAY CAP CONVECTION. FOR NOW TOO DIFFICULT TO DETERMINE IF ALL CONVECTION WILL BE CAPPED OR NOT. HAVE KEPT IN THE SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. THE UPPER LEVEL JET WILL BE OVER THE STATE WEDNESDAY EVENING WITH SURFACE HIGH PRESSURE OVER THE SOUTHWESTERN CORNER OF THE STATE AND LOW PRESSURE DEEPENING OVER THE EASTERN PLAINS. HAVE INCREASED WIND SPEEDS WEDNESDAY EVENING TO REFLECT THIS. AN UPPER LEVEL TROUGH MOVES ACROSS THE NORTHERN ROCKIES THURSDAY CAUSING THE FLOW ALOFT TO SHIFT WESTERLY. THIS SYSTEM WILL ALSO PUSH A WEAK COLD FRONT THROUGH NORTHEAST COLORADO. THE LATEST MODEL RUNS QUICKENED THE TIMING OF THIS FRONT AND HAVE INCREASED THE POPS OVER THE NORTHERN MOUNTAINS IN ACCORDANCE. THIS FRONT WILL INCREASE THE LOW LEVEL MOISTURE AND BRING SLIGHTLY COOLER TEMPERATURES. HIGHS WILL COOL OFF ABOUT 5-10 DEGREES BEHIND THE FRONT. THE RIDGE WILL THEN REBUILD OVER THE CENTRAL ROCKIES FRIDAY AND THROUGH NEXT WEEKEND. AGAIN MODELS SHOW MODEST AMOUNTS OF MOISTURE AND INSTABILITY. DUE TO THE WARM AIR ALOFT...EXPECT CONVECTION TO BE CAPPED...HOWEVER CANT RULE OUT A FEW STORMS THIS FAR OUT AND WILL KEEP SLIGHT CHANCE IN THE FORECAST. SUNDAY...MODELS ARE SHOWING ANOTHER UPPER TROUGH APPROACHING THE STATE. THIS WILL INCREASE THE AVAILABLE MOISTURE AND THEREFORE CHANCES FOR PRECIPITATION. HAVE INCREASED POPS SUNDAY FOR THIS REASON. HIGHS NEXT WEEKEND FOR THE FRONT RANGE AND NORTHEAST PLAINS WILL BE WELL INTO THE 80S WITH A FEW LOWER 90S POSSIBLE. && .AVIATION...FARILY LIGHT/VRBL SFC WIND FIELD EARLY THIS AM...THOUGH NOT THE NORMAL DIURNAL WIND FIELDS AS SEVERAL SURGES CONTINUE TO DISRUPT WINDS THIS AM. EXPECT AN EARLY START TO CONVECTION TODAY DUE TO TIMING OF NEXT WAVE AND THINKING IS THUNDERSTORM CHANCES HIGHEST FROM 18-23Z. STRONG WINDS/HAIL ARE THE MAIN THREATS TODAY WITH MVFR CIGS/VSBYS POSSIBLE WITH STORMS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/KRIEDERMAN
Hazardous weather outlook, Jun 15, 10:57 AM MDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1057 AM MDT MON JUN 15 2009 COZ030>051-161200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1057 AM MDT MON JUN 15 2009 ...SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER THE MOUNTAINS AND FOOTHILLS LATE THIS MORNING. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THESE AREAS AND SPREAD OUT ONTO THE PLAINS EARLY THIS AFTERNOON. ANOTHER UPPER LEVEL WEATHER DISTURBANCE IS EXPECTED TO ENHANCE THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THERE IS ALSO A CONVERGENCE BOUNDARY STRETCHING FROM CENTRAL DOUGLAS ACROSS NORTHWESTERN ELBERT... THROUGH EASTERN ARAPAHOE AND EASTERN ADAMS ON INTO NORTHERN WASHINGTON COUNTIES. THIS COULD ALSO PROVIDE THE IMPETUS FOR THUNDERSTORM DEVELOPMENT. ALL OF THE NORTHEAST PLAINS HAVE A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF THE ABOVE MENTIONED CONVERGENCE LINE. THE STRONGEST STORMS MAY PRODUCE HAIL UP TO TWO INCHES IN DIAMETER ALONG WITH DAMAGING WINDS. LIKE YESTERDAY...THE OVERALL TORNADO THREAT IS LOW...BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE... ESPECIALLY IN THE VICINITY OF THE CONVERGENCE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL DECREASE TUESDAY AND WEDNESDAY AS WARMER AND DRIER CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE MOVE OVER THE STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE AGAIN AS A LOW PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND ACROSS COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES. WARMER AND DRIER CONDITIONS WILL RETURN FRIDAY AND FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM ACROSS THE NORTHEAST PLAINS. RJK
In the hours before
Local storm report, Jun 15, 1:42 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
142 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
CLBLocal storm report, Jun 15, 2:03 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
203 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
CLBLocal storm report, Jun 15, 2:14 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL FORT COLLINS 40.56N 105.07W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0204 PM TORNADO 3 S ELBERT 39.18N 104.53W
06/15/2009 ELBERT CO TRAINED SPOTTER
0204 PM HAIL 6 WNW FORT COLLINS 40.59N 105.17W
06/15/2009 M0.75 INCH LARIMER CO TRAINED SPOTTER
0203 PM HAIL 5 SW FORT COLLINS 40.50N 105.14W
06/15/2009 E0.75 INCH LARIMER CO TRAINED SPOTTER
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
CLBLocal storm report, Jun 15, 2:34 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 2 W FORT COLLINS 40.56N 105.11W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0216 PM TORNADO 1 SSE ELBERT 39.21N 104.52W
06/15/2009 ELBERT CO AMATEUR RADIO
TORNADO ON GROUND FOR 6 MINUTES WITH LARGE DUST AND
DEBRIS CLOUD OBSERVED.
0205 PM HAIL FORT COLLINS 40.56N 105.07W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0204 PM HAIL 6 WNW FORT COLLINS 40.59N 105.17W
06/15/2009 M0.75 INCH LARIMER CO TRAINED SPOTTER
0204 PM TORNADO 3 S ELBERT 39.18N 104.53W
06/15/2009 ELBERT CO TRAINED SPOTTER
0203 PM HAIL 5 SW FORT COLLINS 40.50N 105.14W
06/15/2009 E0.75 INCH LARIMER CO TRAINED SPOTTER
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 20 min |
| Jun 14, 6:09 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 10 min |
| Jun 15, 12:46 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 30 min |
| Jun 15, 1:23 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 31 min |
| Jun 15, 1:51 PM MDT | Tornado Warning | BOU | Elbert | 39 min |
| Jun 15, 1:56 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 49 min |
| Jun 15, 2:00 PM MDT | Tornado Warning | BOU | Arapahoe | 30 min |
| Jun 15, 2:04 PM MDT | Tornado Warning | BOU | Larimer | 26 min |
| Jun 15, 2:23 PM MDT | Tornado Warning | BOU | Elbert | 52 min |
| Jun 15, 2:40 PM MDT | Areal Flood Advisory | BOU | Larimer | 95 min |
| Jun 15, 3:12 PM MDT | Tornado Warning | BOU | Elbert | 48 min |
| Jun 15, 3:44 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 46 min |
| Jun 15, 3:55 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 50 min |
| Jun 15, 4:03 PM MDT | Areal Flood Advisory | BOU | Sedgwick | 87 min |
| Jun 15, 4:24 PM MDT | Flash Flood Warning | BOU | Sedgwick | 3 hr |
| Jun 15, 4:54 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 20 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.